Entry Moriya:1988:ACA from tcs1985.bib

Last update: Thu Sep 27 02:46:57 MDT 2018                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Moriya:1988:ACA,
  author =       "Tetsuo Moriya and Hideki Yamasaki",
  title =        "Accepting conditions for automata on
                 $\omega$-languages",
  journal =      j-THEOR-COMP-SCI,
  volume =       "61",
  number =       "2--3",
  pages =        "137--147",
  month =        nov,
  year =         "1988",
  CODEN =        "TCSCDI",
  ISSN =         "0304-3975 (print), 1879-2294 (electronic)",
  ISSN-L =       "0304-3975",
  bibdate =      "Sat Nov 22 13:29:49 MST 1997",
  bibsource =    "Compendex database;
                 http://www.math.utah.edu/pub/tex/bib/tcs1985.bib",
  acknowledgement = ack-nhfb,
  affiliation =  "Kokushikan Univ",
  affiliationaddress = "Tokyo, Jpn",
  classification = "721; C4210 (Formal logic); C4220 (Automata theory)",
  corpsource =   "Center for Inf. Sci., Kokushikan Univ., Tokyo, Japan",
  fjournal =     "Theoretical Computer Science",
  journal-URL =  "http://www.sciencedirect.com/science/journal/03043975/",
  journalabr =   "Theor Comput Sci",
  keywords =     "Accepting Conditions; Automata Theory; conditions
                 acceptance; finite automata; Finite Automata; finite
                 automata; formal languages; Inclusion Relations;
                 Nondeterministic Finite Automata; omega-languages;
                 Omega-Languages; Omega-Regular Languages",
  pubcountry =   "Netherlands",
  treatment =    "T Theoretical or Mathematical",
}

Related entries